# SDR FDEA201008283171

- Difficulty date: August 28, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1612-1628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR, RT SHEAR WEB INBD SUPPORT ANGLE STA 1612-1628 HAS CORROSION.  REMOVED CORROSION PER SRM 51-10-02. CHECKED LIMITS; ORIG. MATL.; .071", MATL.   LOSS; .010", REMAINING; .061". FOUND TO BE OUT OF LIMITS PER SRM 53-60-13, FIG.101, DETAIL   3, P.103. REMOVED SHEAR WEB RT I/B SUPPORT PER SRM 51-40-02.   FABRICATED SHEAR WEB RT I/B SUPPORT ANGLE, DRAWING 146N8722. TREATED / PRIMED PER SRM 51-20-01. INSTALLED NEW SHEAR   WEB RT I/B SUPPORT ANGLE PER SRM 51-40-02. MAJOR REPAIR.
